# SDR A6WA201307081066

- Difficulty date: May 19, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 30,031 hours, 24,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 280
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX CABIN FLOOR SUPPORT FS 280. RBL 9 INBD ANGLE IS CRACKED.   REMOVED & REPLACED ANGLE IAW REO 601R-53-41-059.
